Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 4

The distribution of points on superelliptic curves over finite fields
GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman.
Proc. Amer. Math. Soc. 143 (2015), 1365-1375
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314052
The lift invariant distinguishes components of Hurwitz spaces for $A_{5}$
Adam James, Kay Magaard and Sergey Shpectorov.
Proc. Amer. Math. Soc. 143 (2015), 1377-1390
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314053
On the parity of the Fourier coefficients of $j$-function
M. Ram Murty and R. Thangadurai.
Proc. Amer. Math. Soc. 143 (2015), 1391-1395
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314054
Complex Hermite polynomials: Their combinatorics and integral operators
Mourad E. H. Ismail and Plamen Simeonov.
Proc. Amer. Math. Soc. 143 (2015), 1397-1410
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314055
An application of Macaulay’s estimate to sums of squares problems in several complex variables
Dusty Grundmeier and Jennifer Halfpap Kacmarcik.
Proc. Amer. Math. Soc. 143 (2015), 1411-1422
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314056
Graded 3-Calabi-Yau algebras as Ore extensions of 2-Calabi-Yau algebras
Ji-Wei He, Fred Van Oystaeyen and Yinhuo Zhang.
Proc. Amer. Math. Soc. 143 (2015), 1423-1434
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314057
A cohomological criterion for splitting of vector bundles on multiprojective space
Chikashi Miyazaki.
Proc. Amer. Math. Soc. 143 (2015), 1435-1440
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314058
On the product of small Elkies primes
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 143 (2015), 1441-1448
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314059
Small spectral radius and percolation constants on non-amenable Cayley graphs
Kate Juschenko and Tatiana Nagnibeda.
Proc. Amer. Math. Soc. 143 (2015), 1449-1458
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314060
Metacommutation of Hurwitz primes
Henry Cohn and Abhinav Kumar.
Proc. Amer. Math. Soc. 143 (2015), 1459-1469
Abstract, references and article information
Full-text PDF
MathSciNet review: 3314061
On three theorems of Folsom, Ono and Rhoades
Wadim Zudilin.
Proc. Amer. Math. Soc. 143 (2015), 1471-1476
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314062
A Lévy-Khinchin formula for free groups
Uffe Haagerup and Søren Knudby.
Proc. Amer. Math. Soc. 143 (2015), 1477-1489
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314063
Algebraic independence of local conjugacies and related questions in polynomial dynamics
Khoa D. Nguyen.
Proc. Amer. Math. Soc. 143 (2015), 1491-1499
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314064
Local $\mathbf{L}^{1}$ estimates for elliptic systems of complex vector fields
J. Hounie and T. Picon.
Proc. Amer. Math. Soc. 143 (2015), 1501-1514
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314065
On analytic continuability of the missing Cauchy datum for Helmholtz boundary problems
Mirza Karamehmedović.
Proc. Amer. Math. Soc. 143 (2015), 1515-1530
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314066
Earthquakes in the length-spectrum Teichmüller spaces
Dragomir Šarić.
Proc. Amer. Math. Soc. 143 (2015), 1531-1543
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314067
On topological entropy: When positivity implies +infinity
Sergiǐ Kolyada and Julia Semikina.
Proc. Amer. Math. Soc. 143 (2015), 1545-1558
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314068
The cluster value problem in spaces of continuous functions
W. B. Johnson and S. Ortega Castillo.
Proc. Amer. Math. Soc. 143 (2015), 1559-1568
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314069
A generalization of the Forelli-Rudin construction and deflation identities
Atsushi Yamamori.
Proc. Amer. Math. Soc. 143 (2015), 1569-1581
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314070
Rectangular orbits of the curved 4-body problem
Florin Diacu and Brendan Thorn.
Proc. Amer. Math. Soc. 143 (2015), 1583-1593
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314071
$L^{p}$-nondegenerate Radon-like operators with vanishing rotational curvature
Philip T. Gressman.
Proc. Amer. Math. Soc. 143 (2015), 1595-1604
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314072
On boundary Hölder gradient estimates for solutions to the linearized Monge-Ampère equations
Nam Q. Le and Ovidiu Savin.
Proc. Amer. Math. Soc. 143 (2015), 1605-1615
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314073
On the definition of the cone spectral radius
Gustaf Gripenberg.
Proc. Amer. Math. Soc. 143 (2015), 1617-1625
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314074
Embedding univalent functions in filtering Loewner chains in higher dimension
Leandro Arosio, Filippo Bracci and Erlend Fornæss Wold.
Proc. Amer. Math. Soc. 143 (2015), 1627-1634
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314075
Heat kernel bounds for elliptic partial differential operators in divergence form with Robin-type boundary conditions II
Fritz Gesztesy, Marius Mitrea, Roger Nichols and El Maati Ouhabaz.
Proc. Amer. Math. Soc. 143 (2015), 1635-1649
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314076
Angle geometry in the universal Teichmüller space
Jinhua Fan and Yunping Jiang.
Proc. Amer. Math. Soc. 143 (2015), 1651-1659
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314077
Unique continuation for fractional Schrödinger operators in three and higher dimensions
Ihyeok Seo.
Proc. Amer. Math. Soc. 143 (2015), 1661-1664
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314078
The weak bounded approximation property of pairs
Dongyang Chen, Ju Myung Kim and Bentuo Zheng.
Proc. Amer. Math. Soc. 143 (2015), 1665-1673
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314079
A counterexample to a theorem of Bremermann on Shilov boundaries
Marek Jarnicki and Peter Pflug.
Proc. Amer. Math. Soc. 143 (2015), 1675-1677
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314080
Distance sets of two subsets of vector spaces over finite fields
Doowon Koh and Hae-Sang Sun.
Proc. Amer. Math. Soc. 143 (2015), 1679-1692
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314081
A note on Santaló inequality for the polarity transform and its reverse
Shiri Artstein-Avidan and Boaz A. Slomka.
Proc. Amer. Math. Soc. 143 (2015), 1693-1704
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314082
Stability of the reverse Blaschke-Santaló inequality for unconditional convex bodies
Jaegil Kim and Artem Zvavitch.
Proc. Amer. Math. Soc. 143 (2015), 1705-1717
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314083
Gap phenomena for a class of fourth-order geometric differential operators on surfaces with boundary
Glen Wheeler.
Proc. Amer. Math. Soc. 143 (2015), 1719-1737
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314084
SO(2)-congruent projections of convex bodies with rotation about the origin
Benjamin Mackey.
Proc. Amer. Math. Soc. 143 (2015), 1739-1744
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314085
On the concept of analytic hardness
Janusz Pawlikowski.
Proc. Amer. Math. Soc. 143 (2015), 1745-1747
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314086
Iterated hyper-extensions and an idempotent ultrafilter proof of Rado’s Theorem
Mauro Di Nasso.
Proc. Amer. Math. Soc. 143 (2015), 1749-1761
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314087
A choice function on countable sets, from determinacy
Paul B. Larson.
Proc. Amer. Math. Soc. 143 (2015), 1763-1770
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314088
Forcing with copies of countable ordinals
Miloš S. Kurilić.
Proc. Amer. Math. Soc. 143 (2015), 1771-1784
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314089
On Bobkov’s approximate de Finetti representation via approximation of permanents of complex rectangular matrices
Bero Roos.
Proc. Amer. Math. Soc. 143 (2015), 1785-1796
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314090
A class of torus manifolds with nonconvex orbit space
Mainak Poddar and Soumen Sarkar.
Proc. Amer. Math. Soc. 143 (2015), 1797-1811
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314091
Positive knots and Lagrangian fillability
Kyle Hayden and Joshua M. Sabloff.
Proc. Amer. Math. Soc. 143 (2015), 1813-1821
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314092
Minimally almost periodic group topologies on countably infinite Abelian groups
S. S. Gabriyelyan.
Proc. Amer. Math. Soc. 143 (2015), 1823-1829
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3314093